Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Denting points in Bochner $L^ p$-spaces
HTML articles powered by AMS MathViewer

by Bor-Luh Lin and Pei-Kee Lin PDF
Proc. Amer. Math. Soc. 97 (1986), 629-633 Request permission

Abstract:

A characterization of denting points in the unit balls of ${L^p}(\mu ,X)$, $1 < p < \infty$, is given. This characterization is compared to similar known results concerning strongly extreme points and extreme points.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46E40
  • Retrieve articles in all journals with MSC: 46B20, 46E40
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 629-633
  • MSC: Primary 46B20; Secondary 46E40
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845978-X
  • MathSciNet review: 845978